# SDR IPXA2020062977054

- Difficulty date: June 3, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, BEADED DOUBLER ON FIXED LE IS CRACKED ON LH WING XOS=637 TO XOS=643 INSIDE FUEL ACCESS PANEL 519CB.REPAIRED CRACKED BEADED DOUBLER ON LH WING FIXED L/E BETWEEN XOS=637 TO XOS=643 INSIDE FUEL ACCESS PANEL 519CB IAW SRM 57-40-02 REPAIR 15 FIG 205. REV-66 (MAJOR)
